# SDR AWXA0000990

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: 2732513
- Condition: Failed
- Location: Ground Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - LANDING GEAR WOULD NOT RETRACT NORMALLY AFTER TAKEOFF, HAD TO USE MANUAL OVERRIDE.  AFTER TROUBLESHOOTING MX FOUND BAD GROUND SPOILER INTERLOCK CABLE W/ WORN COLLE.  REPLACED CABLE ASSY, OPS CHECKS GOOD.
